MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF401600
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, an enterprise2 4mmx16mm no tip intracranial stent (enf401600, 7258224) pre-maturely deployed in the hub of a prowler sel plus 150/5cm j tip microcatheter (606s255jx, 30763321).No patient injury was reported.
 
Additional Manufacturer Narrative
Product complaint (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section b3 ¿ date of event: the date of the event was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Complaint conclusion: as reported by the field, an enterprise2 4 mm x 16 mm no tip intracranial stent (enf401600, 7258224) pre-maturely deployed in the hub of a prowler sel plus 150/5 cm j tip microcatheter (606s255jx, 30763321).No patient injury was reported.No additional information is available.One picture was provided with the complaint report.The image shows the stent body lodged within the microcatheter hub, completely separated from the stent delivery system.The rest of the device is not visible, and no other damage or relevant details can be observed.The device was not returned; therefore, no further analysis can be performed.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 7258224.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The reported complaint regarding a prematurely detached stent can be confirmed based on the condition observed in the provided photo, however there is not enough information to determine any contributing factors to the issue experienced.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of johnson & johnson medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) updated sections on this medwatch: a non-sterile enterprise2 4mmx16mm no tip intracranial stent was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and only the detached stent was returned for evaluation.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The customer complaint regarding a premature deployment of the stent in the concomitant microcatheter's hub was confirmed due to the detached condition of the stent.With the limited information available and the lack of returned components, the root cause of the failure encountered cannot be determined.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The delivery wire and introducer components might have gotten lost sometime during the post-operative handling or decontamination of the device.If additional information or components are received at a later time, this investigation will be reassessed accordingly.The stent detachment is not considered related to the encountered issue.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 7258224.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.Confirm the tip of the delivery wire is entirely within the introducer.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20903604
Report Number3008114965-2024-01212
Device Sequence Number9053418
Product Code NJE
UDI-Device Identifier10886704075349
UDI-Public(01)10886704075349(17)250428(10)7258224
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Catalogue NumberENF401600
Device Lot Number7258224
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer12/20/2024
01/23/2025
03/07/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/07/2025
01/24/2025
03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SEL PLUS 150/5 CM J TIP.
Patient SexUnknown